# SDR 00FDEA00619

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 7400 · Ignition System
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 1 ENG FLAMED OUT WHILE DESCENDING.  RPM LO ALERT IGN OVERRIDE WAS ON AT TIME OF FLAME-OUT.  REMOVED AND REPLACED A SYS IGN BOX AND FUEL FILTER PRECAUTIONARY PER MM 74-10-01 AND MM 73-11-02.
